|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Construction of the interpolation functor in the category of Freschet spaces with common basis
Shubarin M. A.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 1.
A family of interpolating functors in the category of pairs of Frechet spaces with common absolute basis is constructed and its properties are studied. A reiteration type theorem is proved for this family. In terms of this interpolation functor some types of K\"othe spaces are described.
Keywords: interpolations linear operators, interpolation functors, diagonal operators, Kothe spaces
Language: Russian Download the full text
For citation: Shubarin M. A. Construction of the interpolation functor in the category of Freschet spaces with common basis. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 1, pp.68-79. DOI 10.23671/VNC.2014.1.7425
← Contents of issue
|© 1999-2023 Þæíûé ìàòåìàòè÷åñêèé èíñòèòóò|